A joint similarity problem on vector-valued Bergman spaces

Constantin, Olivia and Jaeck, Frederic (2009) A joint similarity problem on vector-valued Bergman spaces. Journal of Functional Analysis, 256 (9). pp. 2768-2779. ISSN 0022-1236. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.jfa.2008.11.022

Abstract

We investigate pairs of commuting Foias–Williams/Peller type operators acting on vector-valued weighted Bergman spaces. We prove that a commuting pair of such operators is jointly polynomially bounded if and only if it is similar to a pair of contractions, if and only if both operators are polynomially bounded.

Item Type: Article
Uncontrolled keywords: Hankel operators; Joint polynomial boundedness; Joint similarity to a pair of contractions; Vector-valued Bergman spaces
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Olivia Constantin
Date Deposited: 05 Oct 2012 11:11
Last Modified: 25 Jan 2013 15:27
Resource URI: https://kar.kent.ac.uk/id/eprint/31289 (The current URI for this page, for reference purposes)
  • Depositors only (login required):